# SDR SWAA2022030850048

- Difficulty date: May 22, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 54,370 hours, 32,143 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rh Nacelle
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG. OUTBOARD HINGE FAIRING CRACKED 73'; 4' FWD OF AFT END. / CLOSING ACTION LOG #0993558 REMOVED AND REPLACED FAIRING PER SRM 51-40-02. CL# 65573
